MAUDE Adverse Event Report: Unomedical Devices S.A de C.V Inset II; Set, Administration, Intravascular

Unomedical Devices S.A de C.V Inset II; Set, Administration, Intravascular
Model Number 1002821
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient experienced an infusion set falling off during use on (b)(6) 2026, the issue involved 10 infusion sets.
 
Additional Manufacturer Narrative
Initial 1 of 2: based on the available information, this event is deemed to be reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 8021545, manufacturing site: 3003442380.

Brand Name
Inset II
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
Unomedical Devices S.A de C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX  88736
Manufacturer (Section G)
Unomedical Devices S.A de C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX   88736
Manufacturer Contact
pamela meadows
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
+1(603)247-0255
MDR Report Key50482486
Report Number3003442380-2026-90457
Device Sequence Number21375860
Product Code FPA
UDI-Device Identifier05705244018242
UDI-Public05705244018242
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1002821
Device Lot Number6013896
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale